# SDR AUS20030827

- Difficulty date: August 7, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 40077
- Condition: Seized
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE POWER SECTION SEIZED.
